# SDR AUS20030597

- Difficulty date: May 30, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Condition: Mislocated
- Location: Mlg
- Part time: 4,418 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR FORK BOLT CLEVIS PIN INCORRECTLY FITTED. CLEVIS PIN WAS FITTED BACK TO FRONT AND CONTACTED WHEEL WELL STRUCTURE CAUSING DAMAGE TO TORQUE TUBE SUPPORT BRACKETS PN 5027002-5.   PERSONNEL/MAINTENANCE ERROR.
